# SDR QXEA2013122601561

- Difficulty date: December 26, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 309 hours, 346 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR IS STICKING.  DIFFICULT TO OPEN AND CLOSE.   ADJUSTED UPPER AND MID HINGES FOR IMPROVED FIT OF DOOR.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
